# SDR CALA2018062201512

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 63,000 hours, 20,728 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: P6-3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  UNABLE TO RAISE THE GEAR HANDLE,  USED THE OVERRIDE TRIGGER,  FOUND CIRCUIT BREAKER B17 ON P6-3 TRIPPED.  PERFORMED A PSEU BITE,  NO FAULT ON GROUND TEST,  BUT GROUND SWITCH INACTIVE MESSAGE WAS ON.  PERFORMED A MAIN GEAR EXTENSION AND RETRACTION TEST IAW MM 32-32-00-710-801.  NO DEFECTS NOTED,  CIRCUIT BREAKER STAYED SET.  R & R THE CIRCUIT BREAKER AS A PRECAUTION.  PERFORMED SEVERAL MORE GEAR SWINGS,  NO DEFECTS NOTED.  ALL INDICATIONS NORMAL.
